# SDR SIMA20150508004

- Difficulty date: May 8, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 40,767 hours, 34,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP ON FLOOR BY 6A INOPERATIVE.  R & R EMER LIGHT STRIP BY 6A IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD, NO DEFECTS NOTED.
